Skip to main content

Integrability aspects of a Schwarzian PDE

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2001) Integrability aspects of a Schwarzian PDE. Physics Letters A, 284 (6). pp. 266-274. ISSN 0375-9601. (doi:10.1016/S0375-9601(01)00295-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://doi.org/10.1016/S0375-9601(01)00295-X

Abstract

We present a reduction of the anti-self-dual Yang–Mills (ASDYM) equations to a system of partial differential equations (PDEs) introduced recently by Nijhoff et al. (Phys. Lett. A 267 (2000) 147). An auto-Bäcklund transformation of the reduced system is also presented. The system under consideration is related to a fourth-order nonlinear PDE of the Schwarzian type. The symmetry group of the latter equation is calculated and similarity reductions to the Schwarzian equation and the full Painlevé III, V and VI are presented.

Item Type: Article
DOI/Identification number: 10.1016/S0375-9601(01)00295-X
Subjects: Q Science > QC Physics > QC20 Mathematical Physics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Pavlos Xenitidis
Date Deposited: 07 Aug 2015 15:21 UTC
Last Modified: 29 May 2019 15:54 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50073 (The current URI for this page, for reference purposes)
  • Depositors only (login required):